Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 461407, 15 pages
Research Article

Iterative Algorithm for Solving a System of Nonlinear Matrix Equations

Faculty of Science and Arts, Qassim University, P.O. Box 1162, Buraydah 51431, Saudi Arabia

Received 15 August 2012; Accepted 7 November 2012

Academic Editor: Abdel-Maksoud A. Soliman

Copyright © 2012 Asmaa M. Al-Dubiban. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Asmaa M. Al-Dubiban, “Iterative Algorithm for Solving a System of Nonlinear Matrix Equations,” Journal of Applied Mathematics, vol. 2012, Article ID 461407, 15 pages, 2012. doi:10.1155/2012/461407